# SDR CA120220006

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 1,307 hours
- Engine: Ge CT78A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 9260001801107
- Condition: Failed
- Location: Central
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) DISPLAY CONTROL PANEL FAILURE ON POWER UP, AFTER BAROMETRIC PRESSURE WAS SET. DCP REPLACED.
